[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 395-412 Back to browse issues page
Stochastic Comparison of Aggregate Claim Amounts Among Two Heterogeneous Portfolios
Ghobad Barmalzan *
Abstract:   (3175 Views)

The aggregate claim amount in a particular time period is a quantity of fundamental importance for proper management of an insurance company and also for pricing of insurance coverages. In this paper, the usual stochastic order between aggregate claim amounts is discussed when the survival function of claims is a increasing and concave. The results established here complete some results of Li and Li (2016).

Keywords: Chain Majorization, Proportional Reversed Hazard Rate Model, Stochastic Order, Schur-Concave, T-Tranform Matrix.
Full-Text [PDF 195 kb]   (830 Downloads)    
Type of Study: Research | Subject: Theoritical Statistics
Received: 2016/12/19 | Accepted: 2018/03/1 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Barmalzan G. Stochastic Comparison of Aggregate Claim Amounts Among Two Heterogeneous Portfolios. J. of Stat. Sci.. 2019; 12 (2) :395-412
URL: http://jss.irstat.ir/article-1-514-en.html

Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4102